# SDR DLL10980993

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527139108
- Condition: Cracked
- Location: Ws 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HOLES WERE FOUND CRACKED IN THE LOWER WING SKIN AT THE END OF THE SKIN SPLICE STRAP AT STRINGER 10, IWS 570.  THE CRACKS ARE THE SUBJECT OF SID AD 95-20-04, R1 (ITEM  57-3-4).  THE CRACKS WERE REMOVED BY OVERSIZING THE HOLES WITH AN INSURANCE CUT.  THE HOLES WERE BUSHED AND ORIGINAL TYPE FASTENERS INSTALLED PER ER/A 364728-14AD, REV A.
